# SDR DHLA2009873597

- Difficulty date: July 11, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,676 hours, 25,082 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Stub Wint
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STUB WING EXT DOUBLER REPAIR CRACKED 1/2" STA XFS 562.500 (MAJOR REPAIR. PERFORMED MAJOR REPAIR IAW SRM 57-2-1A FIG. 1. REMOVED DAMAGED REPAIR DOUBLER IAW SRM 51-1-20D, SRM 51-1-21. FABRICATED EXTERNAL DOUBLER AND INTERNAL DOUBLER IAW SRM 57-2-1A FIG. 1. HEAT TREATED INTERNAL DOUBLER IAW SR 51-1-1 PG 1-13-17. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SRM 57-2-1A FIG. 1, SRM 51-1-11 (PRC), SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
